SciELO - Scientific Electronic Library Online

 
vol.21 issue1ASYMPTOTIC EQUILIBRIUM FOR CERTAIN TYPE OF DIFFERENTIAL EQUATIONS WITH MAXIMUMON FUZZY WEAKLY SEMIOPEN FUNCTIONS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.21 no.1 Antofagasta May 2002

http://dx.doi.org/10.4067/S0716-09172002000100003 

Proyecciones
Vol. 21, N o 1, pp. 21-50, May 2002.
Universidad Católica del Norte
Antofagasta - Chile

SOME SPECIAL KLEINIAN GROUPS
AND THEIR ORBIFOLDS

 

RUBÉN HIDALGO
Universidad Técnica Federico Santa María - Chile

 

Abstract

Let us consider an abstract group with the following presentation

. We provide conditions in order to find a faithful, discrete and geometrically finite representation that is, to represent G as a group of isometries of the hyperbolic three space H 3 .

References

[1] H.S.M. Coxeter and W.O.J. Moser. Generators and Relations for Discrete Groups. Springer-Verlag, (1980).        [ Links ]

[2] M. Hagelberg. Generalized triangle groups and 3 ¡ dimensional orbifolds. Amer. Math. Soc. Contemp. Math. 184, pp. 185-192,(1995).        [ Links ]

[3] M. Hagelberg, M. MacClaughlan and G. Rosenberger. On discrete generalized triangle groups. Proc Edinburg Math. Soc., II 38, pp.397-412, (1995).        [ Links ]

[4] M. Hagelberg and A.Y. Vesnin. On a family of hyperbolic dihedral µ(p=q)-orbifolds. Vychisl. Sist. 155, pp. 15-36 (Russian), (1996).        [ Links ]

[5] H. Helling, J. Mennicke and E.B. Vinberg. On some general tri-angle groups and 3 ¡ dimensional orbifolds. Trans. Mosc. Math.Soc., pp. 1-21, (1995).        [ Links ]

[6] M. Hagelberg and R. Hidalgo. Generalized Coxeter groups and their orbifolds. Revista Matem´atica Iberoamericana 13 (1997), pp.543-566, (1997).        [ Links ]

[7] B. Maskit. Kleinian groups. Springer-Verlag, Berlin and New York, (1972).        [ Links ]

[8] J.G. Ractliffe. Foundations of Hyperbolic Manifolds. Graduate Texts in Math., Springer-Verlag, (1994).        [ Links ]

[9] W. Scott. The geometries of three manifolds. Bull. London Math. Soc. 15, pp. 407-487, (1983).        [ Links ]

[10] W.P. Thurston. The geometry and topology of 3 ¡ manifolds. Lecture Notes, Princeton Univ.., (1980).        [ Links ]

[11] S.V. Tsaranov. On a generalization of Coxeter groups. Alg. Groups Geom. 6, 281-318 (1989).        [ Links ]

[12] . Finite generalize Coxeter groups. Alg. Groups Geom. 6, pp. 421- 452, (1989).        [ Links ]

Received : May 2001.

Rubén Hidalgo
Departamento de Matemática
Universidad Técnica Federico Santa María
Casilla 110-V
Valparaíso
Chile
e-mail : rhidalgo@mat.utfsm.cl


This work was partially supported by projects Fondecyt 1000715, Fondecyt
1010093 and UTFSM 12.01.22.

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License